MAUDE Adverse Event Report: Paltop Advanced Dental Solutions Inc. DYMIC; Dynamic Implant SP 4.2x8

Paltop Advanced Dental Solutions Inc. DYMIC; Dynamic Implant SP 4.2x8
Model Number 21-70006
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury

Brand Name
DYMIC
Common Device Name
Dynamic Implant SP 4.2x8
Manufacturer (Section D)
Paltop Advanced Dental Solutions Inc.
13645 alton pkwy ste a
irvine CA 92618
Manufacturer (Section G)
Paltop Advanced Dental Solutions Inc.
13645 alton pkwy ste a
irvine CA 92618
Manufacturer Contact
brian lanza
13645 alton pkwy ste a
irvine, CA 92618
+1(774)210-0390
MDR Report Key50909919
Report Number3009161350-2026-02331
Device Sequence Number13197472
Product Code DZE
UDI-Device Identifier07290108695502
UDI-Public(01)07290108695502(17)300428(10)WO-032255
Combination Product (Y/N)N
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21-70006
Device Catalogue Number21-70006
Device Lot NumberWO-032255
Date Returned to Manufacturer09/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2026
Initial Report FDA Received Date09/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale